It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Yes, and one can much too easily suffer from "seratonin syndrome", whose symptoms include euphoria, drowsiness, sustained rapid eye movement, overreaction of the reflexes, clumsiness, restlessness, feeling drunk and dizzy, sweating, muscle twitching, rigidity, high body temperature, frequent changes in mental state (including confusion and hypomania - a "happy drunk" state), shivering, diarrhoea, unconsciousness, and oh yeah - you can die from it.

How do I know this? My cousin had a "mild" case, while decreasing effexor/increasing lexapro -- clumsiness, confusion, she felt drunk and dizzy, and nearly became unconsciouness. It usually doesn't result in death, but it can :eek: ...

That's probably what Ecstasy does -- induce serotonin syndrome.

And quite a mixed bag of symptoms it is too ..

jb





All times are GMT -7. The time now is 11:20 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!